# SDR A6WA201643943

- Difficulty date: May 26, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 32,297 hours, 30,586 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE WILL NOT OPEN.  LUBED & CLEANED IAW SUPP 10-054C SERVICE DOOR OUTER HANDLE.  OPERATIONS CHECKED GOOD.  ADDITIONAL CORRECTIVE ACTION.  R & R SERVICE DOOR HANDLE ASSEMBLY IAW AMM 52.  OPERATIONS CHECKED GOOD SN OFF 0649 & SN ON 0806 DMB.
